ITEM METADATA RECORD
Title: Semi-symmetric ball-homogeneous spaces and a volume conjecture
Authors: Calvaruso, G ×
Vanhecke, Lieven #
Issue Date: 1998
Publisher: Australian mathematics publ assoc inc
Series Title: Bulletin of the australian mathematical society vol:57 issue:1 pages:109-115
Abstract: We prove that semi-symmetric ball-homogeneous spaces are locally symmetric and we use this result to prove that a semi-symmetric Riemannian manifold such that the volume of each sufficiently small geodesic ball is the same as in a Euclidean space, is locally flat.
ISSN: 0004-9727
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science